MathSciNet Relay Station
MathSciNet bibliographic data
MR2433486 (2009g:37063) 37L30 (34D45 34F05 35B41 35R60 37H10 60B11)
Li, Yangrong; Guo, Boling Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations. J. Differential Equations 245 (2008), no. 7, 1775–1800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement